# SDR SWAA2019100337546

- Difficulty date: September 28, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED AROUND NUTPLATE HOLES AT BS. 772, RBL 3.    R&R THE CARGO TRACK IAW SRM & EA.
